# SDR EPUA20180122001

- Difficulty date: January 22, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N17GN
- Make and model: Cessna 207A
- Aircraft serial: 20700693
- Aircraft time: 28,902 hours
- Engine: Cont IO520L
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 180000040140S
- Condition: Loose
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS FUEL LEAKING FROM REAR OF ENGINE COMPARTMENT.  MAINTENANCE TIGHTENED LOOSE FUEL LINE BETWEEN ENGINE DRIVE FUEL PUMP AND FUEL CONTROL.  GROUND RUN REVEALED NO FURTHER LEAKS.
